# SDR CA050224006

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 493 hours
- Engine: Garrtt TFE7312
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Torque Link
- Part number: 4555301480003
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE OF SB 45-27-13, REPLACEMENT OF HORIZONTAL STAB. UPPER AND LOWER TORQUE LINK ASSYS, THE LOWER TORQUE LINK WAS FOUND INSTALLED UPSIDE DOWN AND WAS MAKING CONTACT WITH THE UPPER TORQUE LINK WHEN HORIZONTAL STAB. TRAVELS TO FULL DOWN POSITION 10.4 DEG.  (AIRCRAFT NOSE UP).  NEW TORQUE LINKS WERE INSTALLED AND FOUND THEY MAKE NO DIFFERENCE IN TRAVELS.
